Intrinsic topologies in topological lattices and semilattices
This paper demonstrates that the topology of a compact topological lattice or semilattice can be defined intrinsically, i.e., in terms of the algebraic structure. Properties of various intrinsic topologies are explored. © 1973 Pacific Journal of Mathematics.
Publication Source (Journal or Book title)
Pacific Journal of Mathematics
Lawson, J. (1973). Intrinsic topologies in topological lattices and semilattices. Pacific Journal of Mathematics, 44 (2), 593-602. https://doi.org/10.2140/pjm.1973.44.593